... or the worse hang-over I've ever had in my life,and I have not had A drink in 6 years,what's up with the MEDS
Ran a check on the combination of meds that you take: Applies to: methadone, Neurontin (gabapentin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Perhaps its the side effects of the meds, for more info seek medical advice from the doc/pharmacist who prescribed the meds to alter or change the meds. Take care, be safe & well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 10 Aug 2010 • 1 answer
Posted 10 Nov 2010 • 2 answers
Posted 20 Sep 2013 • 5 answers
I just started Relafen last night due to arthritis... after my 750mg dose today I feel very flu like
Posted 5 Nov 2013 • 1 answer